# SDR CALA2021031000296

- Difficulty date: March 10, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N872UA
- Make and model: Airbus A319-132
- Aircraft serial: 1986
- Aircraft time: 47,776 hours, 30,279 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN R2 DOOR SILL PANEL FOUND CORROSION AT FR68 REF NON-ROUTINE NO.: 9428433 , SPEC NO: A3NB-53-3-6 187. CABIN R2 DOOR SILL PANEL AT FR68 REPAI RED AS PER SRM 53-41-14-300-001 REV 135.
